| Model Number |
GO GO ELITE TRAVELLER 3 WHEEL |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Damage to Ligament(s) (1952)
Type of Reportable Event
Serious Injury
Event or Problem Description
Consumer alleges she has tipped over on her scooter several times and has hurt her knee.
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
Additional Manufacturer Narrative
On 09/13/2024 tech went out to evaluate unit.Issue could not be duplicated.Consumer error.Unit is working properly.
Event or Problem Description